Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
162 Doctors are Online

Treatment for body odour - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: General Health
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2308 Questions

Doctor :   hi
Doctor :   How can i help you
User :   hello
Doctor :   hi
Please provide these details of the person-Age: Gender: Occupation: Location: Marital Status
User :   i am suffering from body odour
Doctor :   ok
Doctor :   Since how many days you are having this problem
User :   my age is 26, Occupation : S/W engineer, Never married
Doctor :   Are you using any medications
User :   i am facing this from long days i am using perfumes sprays
User :   but no use
Doctor :   Do you have any medical problems?
User :   now a days my feets get bad smell
User :   even though i ware slippers
Doctor :   ok
Doctor :   Do you have excess sweating
User :   no
Doctor :   Bathe daily
Doctor :   Dry your feet thoroughly after you bath
Doctor :   Choose shoes and socks made of natural materials. Shoes made of natural materials, such as leather, can help prevent sweaty feet by allowing your feet to breathe.
Doctor :   Wear the right socks

Doctor :   Change your socks often
Doctor :   Try relaxation techniques. Consider relaxation techniques such as yoga, meditation or biofeedback. These can help you learn to control the stress that triggers perspiration.
Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor